MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 1.6 X 10MM, CORTICAL; PLATE, FIXATION, BONE

ARTHREX, INC. LOW PROFILE SCREW, 1.6 X 10MM, CORTICAL; PLATE, FIXATION, BONE
Model Number LOW PROFILE SCREW, 1.6 X 10MM, CORTICAL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via sems that during a foot repair two ar-18716-10 screw heads and one ar-18716-15 broke off during insertion.All fragments were retrieved but the screws remained in the patient holding the plate among the other screws.The doctor determined the fixation was sufficient.The patient is fine to date.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
LOW PROFILE SCREW, 1.6 X 10MM, CORTICAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13087499
Report Number1220246-2021-04161
Device Sequence Number20199106
Product Code HRS
UDI-Device Identifier00888867313224
UDI-Public00888867313224
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K191326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 1.6 X 10MM, CORTICAL
Device Catalogue NumberAR-18716-10
Device Lot Number1260042
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/27/2021
Date Device Manufactured09/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown